# SDR SWIA20190415765

- Difficulty date: April 15, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 36,482 hours, 32,576 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE. NOSE GEAR DID NOT RETRACT WHEN GEAR SELECTED UP.  PERFORMED FULL SERVICE ON NLG PISTON IAW AMM. PERFORMED EXTENSION/RETRACTION GEAR DISAGREE TEST IAW AMM. NO DEFECTS NOTED.
